# SDR CALA2014040100415

- Difficulty date: March 29, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 76,140 hours, 15,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Gouged
- Location: Bs 758
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN GOUGED AT BS 758 STRINGER 16L.  DOUBLER INSTALLED IAW ECRA 5331-01846.
